# SDR AALA202407249573

- Difficulty date: July 11, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N320TF
- Make and model: Boeing 737823
- Aircraft serial: 68100
- Aircraft time: 3,645 hours, 1,325 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 3,645 hours, 1,325 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX857053
- Condition: Low Pressure
- Location: Zone 400
- Part time: 3,645 hours, 1,325 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CRUISE SYSTEMA ENGINE NUMBER 1 HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED ALONG WITH MASTER CAUTION, THEN LOST ALL HYDRAULIC PRESSURE; AIRCRAFT DIVERTED AND LANDED SAFELY AT DFW.**SUPPLEMENTAL REPORT FOR (AALA202407129573): ACCOMPLISHED REMOVE AND REPLACED NUMBER 1 ENGINE DRIVEN HYDRAULIC PUMP. OPERTIONAL AND LEAK CHECK GOOD. PER AMM 29-11-11**(CLOSED).
